

Pursuant to A.R.S. § 38–431.02, notice is hereby given to the members of the **Tucson Pima County Bicycle Advisory Committee** (TPCBAC) and to the general public, that the TPCBAC will hold the following meeting, which is open to the public:

Meeting Date: Wednesday, March 26th, 2025 at 6 pm Join with Teams: <u>Meeting</u> Join by Phone at: +1 213-293-2303 Passcode: 879149429# Phone Conference ID: 879 149 429#

Please join early if additional technology help is required.

- Staff will be available at 5:45 pm for assistance.
- Members, please refrain from discussing any TPCBAC business prior to the meeting being called to order.
- Members cameras on if possible; attending Public cameras off, please.
- All microphones on mute when not speaking, please.

Please join the meeting by 5:50 pm to establish connections, work out any technical issues, and facilitate a prompt starting time. At the start of the meeting, we will begin by establishing that a quorum of at least 11 members is present. If unable to establish a quorum, all staff are required to leave and the scheduled meeting will be canceled.

AGENDA

Agenda Item

Project Duration/Starts

1. Roll Call, Call to Order, and Approval of Minutes previous meeting. 5 min/6:00 Roll call, and approval of the January 15, 2025 meeting minutes. (Committee members must abstain from voting on minutes if they missed the preceding meeting. For approving the minutes, the majority of voting members is sufficient – quorum is not needed.)

(BAC Chair leads the discussion)

2. Call to the Public.

10 min/6:05

10. Update on Dodge Bridge

Opportunity for the public to address the TPCBAC. Due to time constraints, the total time allocated for this item is 10 minutes and all individuals will be limited to 3 minutes each. If additional time is needed to address a particular issue, it may be considered for addition to the agenda at a future meeting. Additionally, comments from the public submitted to our website will be shared anonymously. (BAC Chair leads the discussion)

3. Updates from Law Enforcement.

Status report from the Tucson Police Department (TPD) regarding any recent or upcoming bicycle-related actions or activities. Questions for TPD representatives. Potentially Law Enforcement can also stay for the next discussion topic. (BAC Chair leads the discussion)

4. Review draft of Annual report	10 min/6:25
(Ingmar Riedel-Kruse leads the discussion)	
5. Review draft letter to UofA for deterring bike theft	10 min/6:35
(Krista Post leads the discussion)	

6. Alternative routes to Sabino Canyon / Tanque Verde Intersection 10 min/6:45The issue is whether it is possible to advance the proposal for an extension to 'The Loop Pathway' (shown on maps as Loop Extension #4) in order to provide a safe alternative for cyclists trying to access Tanque Verde from the Craycroft area. (Daphne Hope leads the discussion)

7. Loop extension project

(Daphne Hope leads the discussion)

8. Aviation bikeway rehabilitation report update. 5 min/7:05 Daphne had previously provided a copy of the report/proposed action plan that was prepared by members of GABA & CASAz, which will provide a reference point for discussion on the rehabilitation. Note that the recent announcement about the 100 acre Wood Bike Park has a bearing on this issue as well. (Daphne Hope leads the discussion)

9. Tucson Velodrome update 5 min/7:10Lance Jones has a short presentation to share with the committee. He is one of the proponents of the Tucson Velodrome Project and would like to update the members on the progress and discuss their vision of this facility in our community. (Lance Jones leads the discussion)

5 min/7:15

$10 \min/6:15$

 $10 \min/6:55$

Provide an update on the work being carried out as per the request of the BAC last year. The discussion should include both the physical work (paving, etc.) as well as the BAC request for a comprehensive approach to this connecting link (signage, etc.). (Mike Hendrix leads the discussion)

11. [Moved to next month]

12. Presentation on Brief Update on construction Olive Road underpass 5 min/7:20 (Anona Miller leads the discussion)

13. Update on holding in-person TPCBAC meeting2 min/7:25(Joseph Mais leads the discussion)

14. Filling BAC vacancies

3 min/7:27

BAC vacancies (currently 11); Lydia Barker -Winkworth is working getting positions filled; if anyone else has any suggestions / can advertise Marana Staff Liaison Ward 1 (meanwhile Denise Aquino was appointed) Ward 6 (waiting to hear back on their applicant) Pima County (2x) Marana South Tucson Davis-Monthan AFB Pima Community College Tohono O'odham Nation Pascua Yaqui Tribe

15. Potential effects of new federal administrations on TPCBAC/biking 5 min/7:30

Daphne brought to the attention that the "NSC Road to Zero Resources are Temporarily Unavailable with the note: We regret to inform you that as of Jan 30, 2025, the Road to Zero Coalition has received a Stop Work Order from the National Highway Traffic Safety Administration. We are seeking clarification from NHTSA on the nature of the order, but for now the Coalition's work has been put on hold indefinitely." This and potentially similar developments are likely related to changes in funding priorities and perspectives on transportation of the new federal administration. Any perspectives on how that might affect TPCBAC can be discussed.

(Ingmar Riedel-Kruse leads the discussion)

16. Announcements, Updates, and Questions for Related Entities. 10 min/7:35

- GABA, Daphne Hope
- CSCC, James Wood
- Plan Tucson, James Wood
- Loop Subcommittee Randy Ford

17. Announcements, Updates, and Questions for Staff.

- City of Tucson, Lydia Barker-Winkworth
- **Pima County**, Mike Hendrix
- Marana Update, David Andrews
- PAG, Hannah Oden

18. Goal Setting/Next Meeting.

10 min/7:55

Committee will consider and discuss upcoming agenda items for the next meeting and the ongoing goal-setting plans. Items currently on the wait-list:

- **Consider improving lighting along dark bike boulevards**. (Ingmar Riedel-Kruse leads the discussion)
- Presentation on Bike Bait findings (Anona Miller leads the discussion)

19. (If time allows) Personal introduction of (new) BAC members 5 min/7:55 Individual newer (but also longer-term) committee members will briefly introduce themselves and share anything they would like to. Discussions are welcome. This agenda item may be dropped or expanded depending how much meeting time is left.

20. Adjournment.

* NOTE: TPCBAC next meeting will be Wednesday April 16th, 2025 at 6:00 p.m.

If you require accommodation or materials in an accessible format or require a foreign language interpreter or materials in a language other than English, please notify the Tucson Department of Transportation Office at 520-791-4391 at least five (5) days in advance.

10 min/7:45